I need an answer please!!

This forum is for family and friends of people who are addicted to drugs
Forum rules
Please consider replying to an existing message. It only takes a minute and you may help someone else in need. A simple word of encouragement goes a long way.

I need an answer please!!

Unread postby ebonyq1004 » Fri Nov 05, 2010 12:10 am

If a person is addicted to pills, any type of pill, does it make them violent? This is the first itme I was introduced to a drug addict and he lives with me and my children. For the past 2 days when he comes home all he does is sleep. He is too tired to eat, wash, clean up, acknowledge the kids. And then some days he picks the dumbest things to argue about and it is scary because I want to protect my kids. Is this man dangerous? He is either taking methadone pills but I am pretty sure its percocet. Help!!!!
ebonyq1004
Registered User
 
Posts: 3
Joined: Sat Oct 23, 2010 1:09 pm

Re: I need an answer please!!

Unread postby shrpndy » Fri Nov 05, 2010 4:33 pm

with my experiance a pill that makes you sleep is xanax and i have know many people to become very angery and somtimes violent when coming off of them he can be a danger because he is coming down off the drugs hope i could help
shrpndy
 

Re: I need an answer please!!

Unread postby KPQ1382 » Wed Nov 17, 2010 10:21 pm

My son, who has been addicted to drugs for over 13 years, has gone many times with sleeping all day,then not being able to sleep at night along with not wanting to clean himself up and during that time frame was using oxy's and vicodin. He is currently in a inpatient rehab and has been clean for 3 weeks. Please dont allow yourself or the kids to be in harms way. He needs help. Good Luck to you and your family
KPQ1382
 

Re: I need an answer please!!

Unread postby Sunshine1 » Thu Dec 02, 2010 11:46 am

I have encountered different situations throughout my life that involved loved ones who take pills. Zanax definitely makes you sleep, but they also make you forget your actions or words. If you get a point to speak to him when you feel he is sober ask if he remembers certain things from the times you believe he was under the influence, if he tells you no, its probably zanax. In regards to you feeling it could be methadone, I have a loved one currently prescribed to be taking methadone, it does not make you angry, it actually makes people very mellow, if you take to much it can make you "nod off"/appear to be sleeping. The downfall of the anger is that most people who take drugs repeatedly will become angry or testy or even depressed as they start to lose the feeling of being high. It does not matter what drug they take, if the feeling is going away or even if they are waiting to get high again, these things could be where the anger stems from. If you feel that you or your children are unsafe I would follow your gut instinct!
Sunshine1
 


Return to Family and Friends - Drug Addiction

Who is online

Users browsing this forum: No registered users and 1 guest

cron